# SDR AALA20100410NRT01

- Difficulty date: April 9, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 38,709 hours, 5,334 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 46700017
- Part serial: 1623
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

NRT -  FLIGHT ATTENDANT REPORTED ODOR AROUND COFFEEMAKERS 7 AND 8 AND SAW WHAT APPEARED TO BE SMALL AMOUNT OF SMOKE.  CIRCUIT BREAKERS PULLED.  SMELL SLOWLY DISCIPATE.  TURNED OFF INFLIGHT ENTERTAINMENT AND SMELL COMPLETELY DISCIPATED.  FLIGHT LANDED NRT WITHOUT INCIDENT.  REPLACED BOTH COFFEE MAKER.  SYSTEM GROUND CHECK NORMAL OPERATION.
